# SDR DL72S953884

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frames
- Condition: Misdrilled
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 4-61904-12AD, MAINTENANCE DISCOVERED THAT THE FRAMES AT STA 760.95 LT AND RT AND STA 783.95 LT AND RT HAVE OPEN PILOT HOLES IN THE WEB ABOVE STR 17.  THE HOLES WHICH ARE ATTACH POINTS FOR INSULATION BLANKETS, HAVE BEEN INSPECTED AND FOUND CRACK FREE.  THE HOLES WILL BE INSPECTED  UNTIL THE MODIFICATION PER EO 4-61904-3AD IS ACCOMPLISHED ON EACH FRAME.
